MathSciNet Relay Station
MathSciNet bibliographic data
MR1402584 12H05
Mitschi, C.; Singer, M. F. Connected linear groups as differential Galois groups. J. Algebra 184 (1996), no. 1, 333–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement